# SDR DLM88081228

- Difficulty date: September 25, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 51,381 hours, 39,624 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4000 FT MSL ACID ODOR CAME THROUGH THE CABIN AND COCKPIT.  DISSIPATED A FEW MINUTES LATER.  FOUND LT AND RT MLG ACTUATORS LEAKING.  MOVED ACFT TO THE WASHRACK.  REMOVED APU DOOR PANEL FOR CLEANING.  REINSTALLED APU DOOR PER M/M AND C/W OPN 5090.  ALT DUCT BURNOUT.  REMOVED BOTH LT AND RT MLG RETRACT ACTUATORS IAW AMM.  REINSTALLED ACTS AFTER SHOP VISIT.  OPS AND LEAK CHECK OK.
